# SDR ASAA2012112593368

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 15,099 hours, 4,797 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  FLIGHT DECK TRIM VALVE FAULT ON PRIMARY CONTROLLER.  ACCOMPLISHED ZONE TEMP CONTROLLER BITE WITH NO CURRENT FAULTS REF FIM 21-61-801.
